# SDR CA020802002

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 13,448 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AE92181
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) HEAD FRACTURED AND SEPARATED AT APPROXIMATELY THE FIRST THREAD IN THE HEAD.  THE CYLINDER HAS BEEN FORWARDED TO THE MANUFACTURER OF THE CYLINDER FOR FURTHER INVESTIGATION.
